# SDR 98ZZZX2157

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500UB
- Make and model: Gulstm 560
- Aircraft serial: 5600052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 5511231120
- Condition: Broken
- Location: Cabin Door
- Part time: 2,903 hours
- Component: 551123063
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FLIGHT, THE PILOT COULD NOT OPEN THE CABIN DOOR AND HAD TO CLIMB OUT THE EMERGENCY WINDOW.  THE DOOR COULD NOT BE OPENED FROM THE OUTSIDE EITHER.  DISASSEMBLED THE DOOR, AS WELL, AND FOUND THE AFT LATCH PIN BELLCRANK BRACKET BROKEN WHICH CAUSED THE AFT DOOR LATCH PINS TO REMAIN EXTENDED.  THE BRACKET HAD BEEN STRESSED BY LINKAGE ARM HITTING IT WHEN OPENED.
